Al-Bayati, A., Saeed, R., Jwamer, K. (2010). The Existence, Uniqueness And Upper Bounds For Errors Of Six Degree Spline Interpolating The Lacunary Data (0,2,5). Baghdad College of Economic sciences University, 7(2), 49-57. doi: 10.33899/csmj.2010.163884
Abbas Y. Al-Bayati; Rostam K. Saeed; Karwan H. Jwamer. "The Existence, Uniqueness And Upper Bounds For Errors Of Six Degree Spline Interpolating The Lacunary Data (0,2,5)". Baghdad College of Economic sciences University, 7, 2, 2010, 49-57. doi: 10.33899/csmj.2010.163884
Al-Bayati, A., Saeed, R., Jwamer, K. (2010). 'The Existence, Uniqueness And Upper Bounds For Errors Of Six Degree Spline Interpolating The Lacunary Data (0,2,5)', Baghdad College of Economic sciences University, 7(2), pp. 49-57. doi: 10.33899/csmj.2010.163884
Al-Bayati, A., Saeed, R., Jwamer, K. The Existence, Uniqueness And Upper Bounds For Errors Of Six Degree Spline Interpolating The Lacunary Data (0,2,5). Baghdad College of Economic sciences University, 2010; 7(2): 49-57. doi: 10.33899/csmj.2010.163884